# SDR SWAA2023101911747

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 13,432 hours, 5,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID AFT EMERGENCY EXIT LIGHT BATTERY PACK (M1670 STA 727C+13 WL 212 LBL 68) DOES NOT CHARGE<[01] REMOVED ACCESS PANEL AT STA. 727C+13 WL 212 RBL 68 IAW AMM 33-51-06-960-802 STEP 4D.(3).;[02] CORRECTED STEP 1 FROM STA. RBL TO LBL.  REMOVED ACCESS PANEL AT STA. 727C+13 WL 212 LBL 68 IAW AMM 33-51-06-960-802 STEP 4D.(3).;[03] REMOVED AND INSTALLED NEW EMERGENCY EXIT LIGHT BATTERY PACK AT M1670 IAW AMM 33-51-06-960-802 STEP 4D.(4)(5). A-TAG# WN36673.;[04] ACCOMPLISHED EMERGENCY EXIT LIGHT TEST IAW AMM 33-51-06-960-802 STEP 4D.(6). OPS CHECK GOOD.;[05] VERIFIED STEP 4 OK TO INSTALL PANEL;[06] VERIFIED STEP 3 AND 4 OK TO INSTALL PANEL;[07] RE-INSTALLED PANEL AT M1670 IAW AMM 33-51-06-960-802 STEP 4E.;[08] VERIFIED STEP 7 AUDIT CW
